Convexity preserving interpolatory subdivision schemes


Kuijt, F. and Damme, R. van (1998) Convexity preserving interpolatory subdivision schemes. Constructive Approximation, 14 (4). pp. 609-630. ISSN 0176-4276

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We construct local subdivision schemes that interpolate functional univariate data and that preserve convexity. The resulting limit function of these schemes is continuous and convex for arbitrary convex data. Moreover this class of schemes is restricted to a subdivision scheme that generates a limit function that is convex and continuously differentiable for strictly convex data. The approximation order of this scheme is four. Some generalizations, such as tension control and piecewise convexity preservation, are briefly discussed.
Item Type:Article
Copyright:© 1998 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140429